arrow
Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297.

Preview Full PDF 1430 19026 Abstract

Zheng-Ting Chen & Wei-Nan E

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Full PDF 1401 18648 Abstract

Benyu Guo & Yueshan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Full PDF 1389 18562 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338.

Preview Full PDF 1449 19030 Abstract

Shu-Li Yang

J. Comp. Math., 12 (1994), pp. 339-351.

Preview Full PDF 1457 18586 Abstract

Meng-Zhao Qin & Wei-Jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356.

Preview Full PDF 1548 18954 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Full PDF 1419 18973 Abstract

Ding-Guo Pu & Wei-Wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Full PDF 1542 18782 Abstract

Lin-Ping Sun

J. Comp. Math., 12 (1994), pp. 380-386.

Preview Full PDF 1564 18559 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard